MAUDE Adverse Event Report: SEE H.10 MICRUSFRAME18 13MM X 43CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 MICRUSFRAME18 13MM X 43CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR181343
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).Initial reporter first name, phone and email address are not available.(b)(6).[conclusion]: the healthcare professional reported that during the coil embolization procedure to treat an aneurysm at the celiac trunk with the size of the lesion measured at 13 mm x 11 mm, after a coronary stent was implanted, the 13 mm x 43 cm micrusframe 18 coil (mfr181343 / s12995) was chosen as the first coil and was delivered to the target lesion.The coil was reported to have poor conformability.The physician attempted to re-sheath the coil to reposition the microcatheter, but the physician was not able to re-sheath the coil; the coil was removed and replaced.It was confirmed that the coil delivery system was prepped without any difficulty.Another 13 mm x 43 cm micrusframe 18 coil was used after the microcatheter was repositioned.Five additional coils were implanted, and the procedure was successfully completed without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.It was reported that the micrusframe 18 coil was not available to be returned for evaluation and analysis.The additional information that the 13 mm x 43 cm micrusframe 18 coil had poor conformability was received on 1/9/2019.The event has been deemed fda mdr reportable.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s12995) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product evaluation and analysis cannot be conducted as the product was not available to be returned.Determination of causes and possible contributing factors could not be made.As such, the investigation will be closed.Positioning difficulty/poor conformability is a known potential issue associated with the use of this device.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.With the information provided and without the product available for analysis, the reported customer complaint could not be confirmed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that procedural and handling factors may have contributed to the reported issue that the 13 mm x 43 cm micrusframe 18 coil did not have good conformability during use in the procedure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure to treat an aneurysm at the celiac trunk with the size of the lesion measured at 13 mm x 11 mm, after a coronary stent was implanted, the 13 mm x 43 cm micrusframe 18 coil (mfr181343 / s12995) was chosen as the first coil and was delivered to the target lesion.The coil was reported to have poor conformability.The physician attempted to re-sheath the coil to reposition the microcatheter, but the physician was not able to re-sheath the coil; the coil was removed and replaced.It was confirmed that the coil delivery system was prepped without any difficulty.Another 13 mm x 43 cm micrusframe 18 coil was used after the microcatheter was repositioned.Five additional coils were implanted, and the procedure was successfully completed without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.It was reported that the micrusframe 18 coil was not available to be returned for evaluation and analysis.The additional information that the 13 mm x 43 cm micrusframe 18 coil had poor conformability was received on 1/9/2019.The event has been deemed fda mdr reportable.

Brand Name
MICRUSFRAME18 13MM X 43CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8260972
Report Number3008114965-2019-00887
Device Sequence Number10798426
Product Code KRD
UDI-Device Identifier10886704078104
UDI-Public10886704078104
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue NumberMFR181343
Device Lot NumberS12995
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1